| Model Number |
2.9MM BIOCOMP PUSHLOCK, DX |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-8923bc biocomposite pushlock eyelet broke off when an ar-7500 suturetape was passed through the eyelet and inserted.A new product was used and case was completed without further issues.This was discovered during a procedure on (b)(6) 2022.
Additional Manufacturer Narrative
Upon visual inspection, no problem was noted with the inserter.As the screw and anchor were not returned for investigation, the complaint cannot be confirmed.